# SDR NI6R201707180041

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N410NA
- Make and model: Lkheed P2V5F
- Aircraft serial: 131482
- Aircraft time: 8,441 hours, 2,079 cycles
- Engine: Wright R3350*
- Engine time: 6,553 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 430443
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NORMAL LOADED TAKE-OFF & ROTATION.  RECIP NR 2 FIRE LIGHT ILLUMINATED WITH THE AIRCRAFT AIRBORNE OVER THE END OF THE RUNWAY AND ENGINE POWER AT TAKE-OFF POWER.  POWER WAS REDUCED TO CLIMB POWER SETTING AND THE LIGHT EXTINGUISHED IMMEDIATELY.  LOAD WAS JETTISONED AND THE ENGINE WAS SHUT DOWN AS A PRECAUTIONARY MEASURE.  IFE WAS NOT DECLARED. PERFORMED AN UNEVENTFUL LANDING.  POST FLIGHT INSPECTION AND MAINTENANCE REVEALED A DEFECTIVE EXHAUST PIPE LEAKING ONTO THE FIRE DETECTION ELEMENT.  EXHAUST PIPE WAS R&R'D, ENGINE GROUND RUN, RETURNED TO SERVICE, AND A SUCCESSFUL CHECK FLIGHT WAS CONDUCTED.
